Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46567
Title: Monotonic solutions of a class of quadratic integral equations of Volterra type
Authors: Banaś, J.
Caballero, J. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
120215 Ecuaciones integrales
Keywords: Fixed-point theorem
Measure of noncompactness
Monotonic solutions
Quadratic integral equation
Issue Date: 2005
Journal: Computers and Mathematics with Applications 
Abstract: Using the technique associated with measures of noncompactness we prove the existence of monotonic solutions of a class of quadratic integral equation of Volterra type in the Banach space of real functions defined and continuous on a bounded and closed interval.
URI: http://hdl.handle.net/10553/46567
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2003.11.001
Source: Computers and Mathematics with Applications [ISSN 0898-1221], v. 49 (5-6), p. 943-952
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

39
checked on May 16, 2021

WEB OF SCIENCETM
Citations

42
checked on May 16, 2021

Page view(s)

19
checked on May 15, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.